Alert archive / Virginia / Small Craft Advisories in 2012
Small Craft Advisory 123, NWS Wakefield, VA
NWS Wakefield, VA issued this small craft advisory at Nov 6, 2012, 3:53 AM EST. It was in force for 4 days.
The area
The counties it named.
The facts
- Issued
- Nov 6, 2012, 3:53 AM EST (08:53 UTC)
- Expired
- Nov 9, 2012, 3:59 PM EST
- In force
- 4 days
- Issued by
- NWS Wakefield, VA
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wakefield, VA wrote its last area forecast discussion before this small craft advisory went out at Nov 6, 1:57 AM EST, 1 hour 56 minutes earlier.
Area forecast discussion, Nov 6, 1:57 AM EST, 1 hour 56 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WAKEFIELD VA
157 AM EST TUE NOV 6 2012
.SYNOPSIS...
HIGH PRESSURE BUILDS INTO THE AREA FROM THE NORTH TONIGHT...AND
WILL BECOME CENTERED OVER LAKE ONTARIO ON TUESDAY...EVENTUALLY
PUSHING NORTHEAST INTO NORTHERN NEW ENGLAND BY WEDNESDAY. MEANWHILE...LOW
PRESSURE DEVELOPS ALONG THE SOUTHEAST COAST TUESDAY INTO TUESDAY
NIGHT...AND RAPIDLY INTENSIFIES AS IT TRACKS UP THE EASTERN SEABOARD
WEDNESDAY AND THURSDAY.
&&
.NEAR TERM /THROUGH TODAY/...
UPDATE...THE FREEZE WARNING HAS BEEN EXPANDED INTO NE NC. SEE
BELOW FOR DETAILS.
THE CURRENT SURFACE ANALYSIS SHOWS A ~1024MB SURFACE HIGH CENTERED
OVER THE GREAT LAKES AND EXTENDING SOUTHWARD INTO THE MID
ATLANTIC. ALOFT...PER WATER VAPOR IMAGERY...A SHORTWAVE CURRENTLY
NEAR THE ARKLATEX WILL CONTINUE TO DIVE SE TO SOUTHERN AL/GA BY
12Z/TUE...EVENTUALLY PUSHING MID-HIGH LEVEL CLOUDINESS OVER KY/TN
FARTHER EAST TOWARDS THE CAROLINAS AND SRN MID ATLC. OVERALL
THOUGH...IT APPEARS THAT BULK OF THIS WILL STAY OFF TO OUR SW
THROUGH AT LEAST MIDNIGHT...AND PROBABLY UNTIL 09Z FOR MOST OF THE
CWA. THE CHILLY HIGH WILL CONTINUE TO BUILD SOUTH OVERNIGHT...SO COLD
ENOUGH TEMPERATURES ARE EXPECTED TO WARRANT THE ISSUANCE OF A
FREEZE WARNING FOR MUCH OF ERN VA AND THE LOWER MD- VA ERN SHORE.
ADDITIONALLY...TEMPERATURES HAVE BEEN DROPPING QUICKLY OVER
INTERIOR NE NC...WITH ASJ FALLING TO 32F AS OF 9PM AND MESONET
SITES SHOWING MID 30S. SINCE THICKER CLOUD COVER IS STILL A FEW
HOURS UPSTREAM THE FREEZE WARNING HAS BEEN EXPANDED INTO ALL NE NC
ZONES WITH THE EXCEPTION OF OUTER BANKS CURRITUCK. HOWEVER...THE
MAIN THREAT IS IN INTERIOR PORTIONS AND NOT AREAS ADJACENT TO THE
CURRITUCK AND ALBEMARLE SOUNDS. SEE NPWAKQ FOR DETAILS AND NOTE
THAT AREAS ALONG/WEST OF I-95 HAVE ALREADY ENDED THEIR GROWING
SEASON. WIDESPREAD LOWS OF 28-32 ARE EXPECTED WITH UPPER 30S TO
LOW 40S FOR SE COASTAL LOCATIONS.
&&
.SHORT TERM /TONIGHT THROUGH THURSDAY/...
CLOUDS CONTINUE TO INCREASE ACROSS THE AREA TUE AS MID-UPR LEVEL
CONFLUENT ZONE RETREATS NE AND SFC HIGH PRESSURE PUSHES INTO NRN NEW
ENGLAND. LEAD SHORTWAVE OVER THE SE BECOMES NEGATIVELY TILTED
ALLOWING CYCLOGENSIS OFF THE GA COAST TO ENSUE FROM 18Z/TUE TO
00Z/WED. STILL NOT A LOT OF NORTHWARD PROGRESSION DURING THIS TIME
PERIOD SO WILL ONLY CARRY 20-30% POPS MAINLY IN NE NC IN THE AFTN.
ELSEWHERE...JUST ANTICIPATE INCREASING CLOUDS WITH MOSTLY CLOUDY
CONDS BY AFTN. HIGHS 50-55.
FOR TUE NIGHT/WED...LATEST SUITE OF MODELS ARE IN BETTER
AGREEMENT THAN PAST RUNS AND ENSEMBLES SHOW SOMEWHAT LESS SPREAD
LEADING TO INCREASING CONFIDENCE IN THE TRACK OF THE EVENTUAL
STORM UP THE COAST. MSTR FIELDS RAPIDLY INCREASE LATER TUE
NIGHT/WED...AS SFC LOW PRESSURE RAPIDLY DEEPENS OFF THE GA COAST
FROM ROUGHLY 1005 MB 00Z/WED TO ~985 TO 990 MB BY 18Z/WED OFF THE
VA COAST. FAVOR A GFS/ECMWF BLEND WHICH IS NOW RATHER SIMILAR IN
POSITION AND STRENGTH. WILL CARRY LIKELY TO CAT POPS ALL ZONES
EXCEPT HIGH CHC IN FAR SW. GFS/ECMWF LOW LEVEL THICKNESSES
SUPPORT ALL LIQUID PRECIP ON WED...ALTHOUGH SOME COLDER AIR BEGINS
TO WRAP AROUND FROM THE NW AFTER 18Z ACRS FAR NRN TIER OF VA
ZONES. FOR NOW WILL BE KEEPING FCST AS ALL RAIN DURING THE DAY BUT
IT WILL BE CHILLY WITH HIGHS IN THE 40S ACRS MOST AREAS EXCEPT
LOWER 50S AT THE COAST (GOING BELOW EVEN THE COLDER MAV GUIDANCE).
AS FOR QPF...EXPECT 1-2" ALONG THE COAST...WITH LESS THAN 0.5"
WEST OF I-95.
WED NIGHT...LOW PRESSURE INTENSIFIES AS IT LIFTS NORTH TO A
POSITION OFF DE/SRN NJ. BREEZY TO WINDY CONDITIONS WILL PREVAIL WITH
PRECIPITATION CONTINUING AND EVEN EXPANDING SLIGHTLY WESTWARD OVER
NORTHERN ZONES BY 00Z/THU DUE TO IMPRESSIVE MID- UPPER LEVEL
Q-VECTOR CONVERGENCE BECOMING CENTERED OVER THE CWA. GFS BUFR AND
HI-RES ECMWF SOUNDINGS DEPICT AMPLE LIFT THROUGH THE DENDRITIC
GROWTH LAYER. MODEL LOW LEVEL THICKNESSES CRASH AFTER 00Z/THU FOR
AREAS WEST OF THE BAY AND FCST WILL HAVE RAIN/SNOW OVER MOST OF VA
ASIDE FROM FAR SE ZONES. TEMPERATURES WOULD GENLY STAY ABOVE
FREEZING SO STILL NOT ANTICIPATING SIGNIFICANT IMPACT FROM THIS
BUT IT WILL BEAR WATCHING...ESPECIALLY IF THE SFC HIGH OVER NRN
NEW ENGLAND VERIFIES STRONGER THAN CURRENT MODEL
DEPICTIONS...AND/OR SOME INTENSE LIFT AND BANDING CAN GET GOING.
LOWS LWR- MID 30S WELL INLAND AND UPPER 30S TO LWR 40S AT THE
COAST.
THE SYSTEM WILL CONTINUE TO LIFT PARALLEL TO THE COAST THURSDAY...LOCATING
OFFSHORE OF LONG ISLAND THURSDAY EVENING. LATEST GFS IS ACTUALLY NOW
THE SLOWEST MODEL BY THIS TIME PERIOD WITH THE ECMWF A BIT MORE PROGRESSIVE.
FCST WILL CONTINUE TO BLEND LEADING TO CLOUDS/PRECIP/STRONGEST
WINDS BECOMING MAINLY CONFINED TO THE NE 1/2 OF THE CWA (ALTHOUGH IT
WILL BE BREEZY TO WINDY ALL AREAS). SKIES TURN PARTLY SUNNY FROM
SW TO NE THROUGH THE DAY...WITH HIGHS INTO THE MID 50S SW TO
AROUND 50 NE.
&&
.LONG TERM /THURSDAY NIGHT THROUGH MONDAY/...
HPC GUIDANCE WAS USED FOR THIS FORECAST.
FOLLOWING THE COASTAL STORM...WHICH SHOULD BE LOCATED NEAR THE NEW
ENGLAND COAST THURSDAY NIGHT...A PERIOD OF DRY WEATHER IS EXPECTED
THROUGH THE BEGINNING OF NEXT WEEK. THE UPPER LEVEL TROUGH
ASSOCIATED WITH THE STORM WILL BE OFF THE EAST COAST FRIDAY MORNING
AND CONTINUE MOVING FURTHER EAST. IT WILL BE REPLACED BY UPPER LEVEL
RIDGING THAT WILL DOMINATE THROUGH MONDAY.
THE UPPER LEVEL RIDGING WILL RESULT IN A WARMING TREND. HIGH
TEMPERATURES BETWEEN 55 TO 60 FRIDAY ARE EXPECTED TO WARM TO THE UPR
60S AND LWR 70S MONDAY. LOWS IN THE 30S THROUGH SUNDAY MORNING ARE
FORECAST TO BOTTOM OUT IN THE 40S ON MONDAY MORNING.
&&
.AVIATION /07Z TUESDAY THROUGH SATURDAY/...
MID/HI LVL CLDNS XPCD TO BE SLO TO INCRS THROUGH TDA...ALG W/ NE
WNDS GUSTY AT TIMES TO ABT 20 KT (MNLY AT CST). SFC LO PRES DVLPS
OFF THE CSTL CAROLINAS LT TDA...THEN INTENSIFIES AS IT TRACKS NNE
TNGT THROUGH WED. SOME DISCREPENCY ON HOW MUCH DETERIORATION IN
CONDS OCCURS AWAY FM THE IMMEDIATE CST. HELD OFF ON ADDING RA TO
FCST THROUGH 06Z/06. IFR/MVFR AND GUSTY NNW WNDS MOST LIKELY NR
THE CST LT TNGT THROUGH WED...LWR CONFIDENCE INLAND.
&&
.MARINE...
HAVE DROPPED ALL REMAINING SCA HEADLINES AS WINDS/WAVES REMAIN BELOW
SCA CONDITIONS. HIGH PRESSURE WILL BUILD INTO THE NORTHEAST TONIGHT
AS A WAVE OF LOW PRESSURE REMAINS OFF THE SOUTHEAST COAST. WHILE THE
PRESSURE GRADIENT WILL TIGHTEN SLIGHTLY...THE STRONGEST GRADIENT
WILL EXIST SOUTH OF THE WATERS. 850 TEMPS WILL ALSO REMAIN STEADY
OVERNIGHT...SO NOT ANTICIPATING SCA HEADLINES. REGARDLESS...NLY
WINDS AROUND 15 KTS EXPECTED IN THE BAY.
THE MAIN CONCERN CONTINUES TO BE THE DEVELOPING NOR'EASTER OFF THE
SE COAST TUESDAY. THE STORM SYSTEM WILL MOVE INTO THE WATERS LATE
TUESDAY OFF THE SE COAST...AND TURN NWD TRACKING PARALLEL TO THE COAST
TUE NIGHT THROUGH WED NIGHT. THE STORM WILL LOCATE OFF THE MID
ATLANTIC COAST LATE WED/WED NIGHT. MODELS HAVE COME INTO BETTER
AGREEMENT WITH THE TIMING AND STRENGTH OF THIS SYSTEM. STORM FORCE
BOUNDARY LAYER WINDS WILL DEVELOP OVER THE NW SIDE OF THE SYSTEM TUE
NIGHT WITH BOUNDARY LAYER WINDS INCREASING TO NEAR HURRICANE FORCE WED.
WHILE SCA CONDITIONS WILL BEGIN TUESDAY NIGHT...HAVE OPTED TO GO
WITH A GALE WATCH FOR ALL THE WATERS BEGINNING AT 05Z WED WITH A
STORM WATCH NORTH OF PARRAMORE ISLAND BEGINNING AT 10Z WED. LATEST
WAVEWATCH GUIDANCE SOLUTION SHOWING SEAS BUILDING TO 6 TO 8 FT EARLY
WEDS MORNING OVER THE SOUTHERN ZONES AND QUICKLY BUILDING AS THE
SYSTEM DEEPENS AND MOVES UP THE COAST...WITH SEAS REACHING 8 TO 12
FT 20 NM OUT. WAVES IN THE BAY ARE EXPECTED TO REACH 4 TO 6 FT. THE
SYSTEM IS PROGGED TO SLOW THURS RESULTING IN GALE FORCE...POSSIBLY
STORM FORCE...WINDS HOLDING ON LONGER ACROSS THE EASTERN SHORE THAN
ORIGINALLY EXPECTED. WILL STOP GALE/STORM WATCH IN THE 5TH PERIOD.
&&
.TIDES/COASTAL FLOODING...
TIDAL ANOMALIES ARE EXPECTED TO INCREASE WED MORNING DUE TO THE
RAPID INTENSIFICATION OF THE SFC LOW TO < 990 MB (5 TO 6 STD
DEVIATION FROM NORMAL). MEANWHILE...A > 1020 MB SFC HIGH WILL
LOCATED OVER NEW ENGLAND. STRONG NE FLOW WILL DEVELOP AS A RESULT OF
A VERY TIGHT PRESSURE GRADIENT WEDNESDAY. BASED ON LATEST
EXTRA-TROPICAL GUIDANCE...MODERATE TO POSSIBLY SEVERE TIDAL FLOODING
THRESHOLDS WILL BE REACHED ALONG THE EASTERN SHORE WED AND WED
NIGHT. THUS A COASTAL FLOOD WATCH HAS BEEN ISSUED FOR THE COASTAL
SIDE OF THE EASTERN SHORE IN ACCORDANCE WITH HIGH TIDES WEDNESDAY
AND WEDNESDAY NIGHT. TIDE ANOMALIES ARE EXPECTED TO REACH 2 TO 3 FT
WITH SURGE ALSO REACHING AROUND 2 FT (UP TO 3 FT IN OCEAN CITY).
LOCATIONS ALONG THE LOWER BAY EXPECTED TO ONLY REACH MINOR COASTAL
FLOODING THRESHOLDS...SO WILL HOLD OFF ON ADVISORIES IN THE LOWER
BAY AND RIVERS AS ITS STILL OVER 24 HOURS OUT. LATEST GUIDANCE
SUGGESTS THE SYSTEM MAY SLOW AS IT MOVES NORTH OF THE REGION...BUT
ANOMALIES EXPECTED TO FALL TO AROUND A FOOT TO A FOOT AND A HALF
THURSDAY.
&&
.AKQ WATCHES/WARNINGS/ADVISORIES...
MD...FREEZE WARNING UNTIL 8 AM EST THIS MORNING FOR MDZ021>025.
COASTAL FLOOD WATCH FROM WEDNESDAY MORNING THROUGH THURSDAY
MORNING FOR MDZ024-025.
NC...FREEZE WARNING UNTIL 8 AM EST THIS MORNING FOR NCZ013>017-
030>032.
VA...FREEZE WARNING UNTIL 8 AM EST THIS MORNING FOR VAZ072>078-
084>086-089>091-093-094-096-097-099.
COASTAL FLOOD WATCH FROM WEDNESDAY MORNING THROUGH THURSDAY
MORNING FOR VAZ099-100.
MARINE...GALE WATCH FROM LATE TONIGHT THROUGH LATE WEDNESDAY NIGHT FOR
ANZ630>638-654-656-658.
STORM WATCH FROM LATE TONIGHT THROUGH LATE WEDNESDAY NIGHT FOR
ANZ650-652.
&&
SYNOPSIS...LKB
NEAR TERM...AJZ/LKB
SHORT TERM...LKB
LONG TERM...LSA
AVIATION...ALB
MARINE...SAM
TIDES/COASTAL FLOODING...Hazardous weather outlook, Nov 5, 9:13 PM EST, 6 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WAKEFIELD VA 913 PM EST MON NOV 5 2012 NCZ012-VAZ048-049-060>071-079>083-087-088-092-070215- NORTHAMPTON NC-FLUVANNA-LOUISA-PRINCE EDWARD-CUMBERLAND-GOOCHLAND- HANOVER-CAROLINE-MECKLENBURG-LUNENBURG-NOTTOWAY-AMELIA-POWHATAN- CHESTERFIELD-HENRICO-BRUNSWICK-DINWIDDIE-PRINCE GEORGE-CHARLES CITY- NEW KENT-GREENSVILLE-SUSSEX-SOUTHAMPTON- 913 PM EST MON NOV 5 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR INTERIOR NORTHEAST NORTH CAROLINA...CENTRAL VIRGINIA...EAST CENTRAL VIRGINIA...INTERIOR SOUTHEAST VIRGINIA...SOUTH CENTRAL VIRGINIA AND THE PIEDMONT OF CENTRAL VIRGINIA. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. VAZ072-070215- KING WILLIAM- 913 PM EST MON NOV 5 2012 ...FREEZE WARNING IN EFFECT UNTIL 8 AM EST TUESDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL VIRGINIA. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FREEZE WARNING. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FREEZE WARNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. MDZ021>023-VAZ073>078-084>086-089>091-093-094-096-097-070215- DORCHESTER-WICOMICO-SOMERSET-KING AND QUEEN-ESSEX-WESTMORELAND- RICHMOND-NORTHUMBERLAND-LANCASTER-GLOUCESTER-MIDDLESEX-MATHEWS-SURRY- JAMES CITY-YORK-ISLE OF WIGHT-NEWPORT NEWS/HAMPTON-SUFFOLK- CHESAPEAKE- 913 PM EST MON NOV 5 2012 ...FREEZE WARNING IN EFFECT UNTIL 8 AM EST TUESDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE LOWER EASTERN SHORE OF MARYLAND...INTERIOR SOUTHEAST VIRGINIA...SOUTH HAMPTON ROADS VIRGINIA...THE MIDDLE PENINSULA OF VIRGINIA...THE NORTHERN NECK OF VIRGINIA AND THE PENINSULA OF SOUTHEAST VIRGINIA. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FREEZE WARNING. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FREEZE WARNING. IN ADDITION...STRONG WINDS AND MINOR COASTAL FLOODING WILL BE POSSIBLE WEDNESDAY INTO EARLY THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. MDZ024-025-VAZ099-070215- INLAND WORCESTER-MARYLAND BEACHES-ACCOMACK- 913 PM EST MON NOV 5 2012 ...FREEZE WARNING IN EFFECT UNTIL 8 AM EST TUESDAY... ...COASTAL FLOOD WATCH IN EFFECT FROM WEDNESDAY MORNING THROUGH THURSDAY MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE LOWER EASTERN SHORE OF MARYLAND AND THE EASTERN SHORE OF VIRGINIA. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FREEZE WARNING. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FREEZE WARNING. COASTAL FLOOD WATCH. IN ADDITION...STRONG WINDS AND LOCALLY HEAVY RAINFALL WILL BE LIKELY WEDNESDAY INTO EARLY THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. VAZ100-070215- NORTHAMPTON VA- 913 PM EST MON NOV 5 2012 ...COASTAL FLOOD WATCH IN EFFECT FROM WEDNESDAY MORNING THROUGH THURSDAY MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE EASTERN SHORE OF VIRGINIA. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. COASTAL FLOOD WATCH. IN ADDITION...STRONG WINDS WILL BE POSSIBLE WEDNESDAY INTO EARLY THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NCZ014>017-031-032-070215- GATES-PASQUOTANK-CAMDEN-INLAND CURRITUCK-CHOWAN-PERQUIMANS- 913 PM EST MON NOV 5 2012 ...FREEZE WARNING IN EFFECT UNTIL 8 AM EST TUESDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR COASTAL NORTHEAST NORTH CAROLINA AND INTERIOR NORTHEAST NORTH CAROLINA. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FREEZE WARNING. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FREEZE WARNING. A STRONG COASTAL STORM WILL INTENSIFY OFF THE MID ATLANTIC COAST TUESDAY NIGHT AND WEDNESDAY...AND WILL PUSH OFF TO THE NORTHEAST OF THE REGION BY THURSDAY. WINDY CONDITIONS AND MINOR COASTAL FLOODING WILL BE POSSIBLE OVER PORTIONS OF SOUTHEAST VIRGINIA AND NORTHEAST NORTH CAROLINA DURING THIS TIMEFRAME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NCZ013-030-070215- HERTFORD-BERTIE- 913 PM EST MON NOV 5 2012 ...FREEZE WARNING IN EFFECT UNTIL 8 AM EST TUESDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR COASTAL NORTHEAST NORTH CAROLINA AND INTERIOR NORTHEAST NORTH CAROLINA. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FREEZE WARNING. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FREEZE WARNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NCZ102-VAZ095-098-070215- OUTER BANKS CURRITUCK-NORFOLK/PORTSMOUTH-VIRGINIA BEACH- 913 PM EST MON NOV 5 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NORTHERN OUTER BANKS OF NORTH CAROLINA AND SOUTH HAMPTON ROADS VIRGINIA. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. A STRONG COASTAL STORM WILL INTENSIFY OFF THE MID ATLANTIC COAST TUESDAY NIGHT AND WEDNESDAY...AND WILL PUSH OFF TO THE NORTHEAST OF THE REGION BY THURSDAY. WINDY CONDITIONS AND MINOR COASTAL FLOODING WILL BE POSSIBLE OVER PORTIONS OF SOUTHEAST VIRGINIA AND NORTHEAST NORTH CAROLINA DURING THIS TIMEFRAME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ650-652-070215- COASTAL WATERS FROM FENWICK ISLAND DE TO CHINCOTEAGUE VA OUT TO 20 NM- COASTAL WATERS FROM CHINCOTEAGUE TO PARRAMORE ISLAND VA OUT TO 20 NM- 913 PM EST MON NOV 5 2012 ...STORM WATCH IN EFFECT FROM LATE TUESDAY NIGHT THROUGH LATE WEDNESDAY NIGHT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE MID ATLANTIC COASTAL WATERS. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. STORM WATCH. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ630>638-654-656-658-070215- CHESAPEAKE BAY FROM SMITH POINT TO WINDMILL POINT VA- CHESAPEAKE BAY FROM WINDMILL POINT TO NEW POINT COMFORT VA- CHESAPEAKE BAY FROM NEW POINT COMFORT TO LITTLE CREEK VA- CURRITUCK SOUND- CHESAPEAKE BAY FROM LITTLE CREEK TO CAPE HENRY VA...INCLUDING THE CHESAPEAKE BAY BRIDGE TUNNEL- RAPPAHANNOCK RIVER FROM URBANNA TO WINDMILL POINT-YORK RIVER- JAMES RIVER FROM JAMESTOWN TO THE JAMES RIVER BRIDGE- JAMES RIVER FROM THE JAMES RIVER BRIDGE TO THE HAMPTON ROADS BRIDGE- TUNNEL- COASTAL WATERS FROM PARRAMORE ISLAND TO CAPE CHARLES LIGHT VA OUT TO 20 NM- COASTAL WATERS FROM CAPE CHARLES LIGHT VA TO NC VA BORDER OUT TO 20 NM- COASTAL WATERS FROM NC VA BORDER TO CURRITUCK BEACH LIGHT NC OUT TO 20 NM- 913 PM EST MON NOV 5 2012 ...GALE WATCH IN EFFECT FROM LATE TUESDAY NIGHT THROUGH LATE WEDNESDAY NIGHT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE CENTRAL CHESAPEAKE BAY...THE LOWER CHESAPEAKE BAY...THE MID ATLANTIC COASTAL WATERS...CURRITUCK SOUND...THE EASTERN JAMES RIVER...THE EASTERN RAPPAHANNOCK RIVER AND THE EASTERN YORK RIVER. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WATCH. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS Wakefield, VA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 6, 3:53 AM EST | Gale Warning | AKQ | 54 hr | |
| Nov 6, 3:35 PM EST | Coastal Flood Warning | AKQ | Worcester | 43 hr |
Nearby
Small Craft Advisories in Virginia, 2012Every small craft advisory in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.